Loading [MathJax]/jax/output/SVG/config.js
Journal d'Analyse Mathématique
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Journal d'Analyse Mathématique, 2014, том 124, выпуск 1, страницы 117–143
DOI: https://doi.org/10.1007/s11854-014-0029-2
(Mi janm1)
 

Эта публикация цитируется в 10 научных статьях (всего в 10 статьях)

Multiplicative congruences with variables from short intervals

J. Bourgaina, M. Z. Garaevb, S. V. Konyaginc, I. E. Shparlinskid

a Institute for Advanced Study, School of Mathematics
b National Autonomous University of Mexico, Institute of Mathematics
c Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
d University of New South Wales
Финансовая поддержка Номер гранта
National Science Foundation DMS- 0808042
Direccion General de Asuntos del Personal Academico, Universidad Nacional Autonoma de Mexico
Российский фонд фундаментальных исследований 14-01-00332
Министерство образования и науки Российской Федерации Nsh-3082.2014.1
Australian Research Council DP1092835
DP130100237
The research of J. B. was partially supported by National Science Foundation Grant DMS- 0808042. The research of M. Z. G. was supported by the sabbatical grant PASPA-DGAPA- UNAM. The research of S. V. K. was supported by Russian Fund for Basic Research Grant N. 14-01-00332 and Program Supporting Leading Scientific Schools Grant Nsh-3082.2014.1. The research of I. E. S. was supported by Australian Research Council Grants DP1092835 and DP130100237.
Поступила в редакцию: 20.10.2012
Исправленный вариант: 13.02.2013
Реферативные базы данных:
Тип публикации: Статья
Язык публикации: английский
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/janm1
  • Эта публикация цитируется в следующих 10 статьяx:
    1. Christian Bagshaw, Bryce Kerr, “Lattices in function fields and applications”, Mathematika, 71:2 (2025)  crossref
    2. Mayank Pandey, Victor Y. Wang, Max Wenqiang Xu, “Partial sums of typical multiplicative functions over short moving intervals”, Alg. Number Th., 18:2 (2024), 389  crossref
    3. Victor Y. Wang, Max Wenqiang Xu, “Paucity phenomena for polynomial products”, Bulletin of London Math Soc, 2024  crossref
    4. Winston Heap, Anurag Sahay, “The fourth moment of the Hurwitz zeta function”, Journal für die reine und angewandte Mathematik (Crelles Journal), 2024  crossref
    5. TREVOR D. WOOLEY, “THE PAUCITY PROBLEM FOR CERTAIN SYMMETRIC DIOPHANTINE EQUATIONS”, Bull. Aust. Math. Soc., 108:1 (2023), 29  crossref
    6. ANURAG SAHAY, “Moments of the Hurwitz zeta function on the critical line”, Math. Proc. Camb. Phil. Soc., 174:3 (2023), 631  crossref
    7. SIMON MACOURT, “VISIBLE POINTS ON EXPONENTIAL CURVES”, Bull. Aust. Math. Soc., 97:3 (2018), 353  crossref
    8. Igor E. Shparlinski, Kam Hung Yau, “Double exponential sums with exponential functions”, Int. J. Number Theory, 13:10 (2017), 2531  crossref
    9. Mei-Chu Chang, “Arithmetic progressions in multiplicative groups of finite fields”, Isr. J. Math., 222:2 (2017), 631  crossref
    10. IGOR E. SHPARLINSKI, “SYSTEMS OF CONGRUENCES WITH PRODUCTS OF VARIABLES FROM SHORT INTERVALS”, Bull. Aust. Math. Soc., 93:3 (2016), 364  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Статистика просмотров:
    Страница аннотации:196
     
      Обратная связь:
    math-net2025_03@mi-ras.ru
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025